# SDR R61A2019102041112

- Difficulty date: October 4, 2019
- Submitted: October 20, 2019
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000204
- Aircraft time: 30,395 hours, 23,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III WET AREA FLOOR STRUCTURE, SEAT TRACK FOUND CORRODED.    REPLACED R/H I/B SEAT TRACK IAW SRM 51-41-01. 51-41-02, 51-43-03, AND 51-43-04.   PSE 53-23-0005,  FCS NOT EFFECTIVE
